Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Some characterizations of the automorphisms of $B(H)$ and $C(X)$


Author: Lajos Molnár
Journal: Proc. Amer. Math. Soc. 130 (2002), 111-120
MSC (1991): Primary 47B49, 46J10
Published electronically: June 8, 2001
MathSciNet review: 1855627
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

We present some nonlinear characterizations of the automorphisms of the operator algebra $B(H)$ and the function algebra $C(X)$ by means of their spectrum preserving properties.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47B49, 46J10

Retrieve articles in all journals with MSC (1991): 47B49, 46J10


Additional Information

Lajos Molnár
Affiliation: Institute of Mathematics and Informatics, University of Debrecen, 4010 Debrecen, P.O. Box 12, Hungary
Email: molnarl@math.klte.hu

DOI: http://dx.doi.org/10.1090/S0002-9939-01-06172-X
PII: S 0002-9939(01)06172-X
Keywords: Automorphism, operator algebra, function algebra, spectrum
Received by editor(s): January 25, 2000
Received by editor(s) in revised form: May 31, 2000
Published electronically: June 8, 2001
Additional Notes: This research was supported by the Hungarian National Foundation for Scientific Research (OTKA), Grant No. T030082, T031995, and by the Ministry of Education, Hungary, Reg. No. FKFP 0349/2000.
Communicated by: David R. Larson
Article copyright: © Copyright 2001 American Mathematical Society